# SDR SWIA201232272

- Difficulty date: December 1, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 28,233 hours, 23,616 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 13 A/B AISLE LIGHTS FLICKERING.  (SERVICE)  REPLACED POWER UNIT DIMMER AND FLUORESCENT LIGHT BULBS.
